# SDR REXA2012072701204

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 18,811 hours, 16,241 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT SAFETY WARNING PLACARD RIPPED OFF FIRST OFFICERS SIDE.  REPLACED PLACARD IAW PA11030.
